Alert archive / Indiana / Flash Flood Warnings in 2013

Flash Flood Warning 32, NWS Wilmington, OH

August 8, 2013Dearborn County, Franklin County, Ripley County, Indiana

NWS Wilmington, OH issued this flash flood warning at Aug 8, 2013, 9:23 PM EDT for Dearborn County, Franklin County, Ripley County, Indiana. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2013, 9:23 PM EDT (01:23 UTC)
Expired
Aug 9, 2013, 12:15 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Dearborn County, IN, Franklin County, IN, Ripley County, IN

The radar

The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 9:28 PM EDTHEAVY RAIN 1.61Batesville, INFELL IN ONE HOUR. VIA SOCIAL MEDIA.
Aug 8, 9:54 PM EDTHEAVY RAIN 1.34Osgood, INFELL FROM 913 TO 954 PM. VIA CWOP.
Aug 8, 10:06 PM EDTHEAVY RAIN 1.65 Sse Brookville, INBETWEEN 800 AND 1006 PM. VIA CWOP.
Aug 8, 10:06 PM EDTHEAVY RAIN 1.755 S Batesville, IN
Aug 8, 10:15 PM EDTHEAVY RAIN 1.75Batesville, INBETWEEN 830 AND 1015 PM
Aug 8, 10:28 PM EDTHEAVY RAIN 1.25Sunman, INFELL IN 45 MINUTES
Aug 8, 11:23 PM EDTFLOOD5 N Osgood, INLAW ENFORCEMENT RESPONDED TO HIGH WATER ON ROADWAYS IN NORTHERN RIPLEY COUNTY. SPECIFIC DETAILS UNAVAILABLE AT THIS TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 700 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
700 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

894 
WGUS51 KILN 090123
FFWILN
INC029-047-137-090415-
/O.NEW.KILN.FF.W.0032.130809T0123Z-130809T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
923 PM EDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
  SOUTHWESTERN FRANKLIN COUNTY IN SOUTHEAST INDIANA...
  NORTHERN RIPLEY COUNTY IN SOUTHEAST INDIANA...

* UNTIL 1215 AM EDT.

* AT 915 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  VERY HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN CONTINUES TO
  FALL WITH ANOTHER ONE TO TWO INCHES POSSIBLE IN THE NEXT HOUR OR
  TWO. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING
  TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  BATESVILLE...OLDENBURG...NAPOLEON AND OSGOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3920 8545 3927 8530 3930 8530 3941 8508
      3938 8485 3903 8538 3900 8544 3900 8545

$$

FRANKS
2 follow-up statements
203 
WGUS71 KILN 090332
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1132 PM EDT THU AUG 8 2013

INC029-047-137-090415-
/O.CON.KILN.FF.W.0032.000000T0000Z-130809T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN IN-DEARBORN IN-RIPLEY IN-
1132 PM EDT THU AUG 8 2013

...FLASH FLOOD WARNING CONTINUES FOR NORTHERN RIPLEY...NORTHERN
DEARBORN AND SOUTHWESTERN FRANKLIN COUNTIES IN SOUTHEAST INDIANA
UNTIL 1215 AM EDT...

AT 1124 PM EDT...RADAR AND AUTOMATED RAIN GAUGES INDICATED THAT
THUNDERSTORMS HAD PRODUCED VERY HEAVY RAIN ACROSS THE WARNED AREA. 
THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA...BUT ADDITIONAL LIGHT 
TO MODERATE RAIN THROUGH 1215 AM WILL SLOW THE RECESSION OF HIGH 
WATER. RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CONTINUE THE  
FLASH FLOODING THREAT AS WELL.

LAW ENFORCEMENT REPORTED HIGH WATER OVER SOME ROADWAYS IN NORTHERN 
RIPLEY COUNTY.

SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BATESVILLE...
OLDENBURG AND OSGOOD.

OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...BALLSTOWN...CEDAR 
GROVE...HOLTON...HUNTERSVILLE...LAWRENCEVILLE...NAPOLEON AND OTTER 
VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3920 8545 3927 8530 3930 8530 3941 8508
      3938 8485 3903 8538 3900 8544 3900 8545

$$


SNYDER
282 
WGUS71 KILN 090413
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1213 AM EDT FRI AUG 9 2013

INC029-047-137-090420-
/O.EXP.KILN.FF.W.0032.000000T0000Z-130809T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN IN-DEARBORN IN-RIPLEY IN-
1213 AM EDT FRI AUG 9 2013

...THE FLASH FLOOD WARNING FOR NORTHERN RIPLEY...NORTHERN DEARBORN
AND SOUTHWESTERN FRANKLIN COUNTIES IN SOUTHEAST INDIANA WILL EXPIRE
AT 1215 AM EDT...

HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A 
NEAR TERM THREAT. HOWEVER A FLASH FLOOD WATCH REMAINS IN EFFECT AS 
ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THROUGH THE OVERNIGHT 
HOURS. 

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3920 8545 3927 8530 3930 8530 3941 8508
      3938 8485 3903 8538 3900 8544 3900 8545

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 8:00 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 8, 8:00 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT THU AUG 8 2013

.SYNOPSIS...
A SLOW MOVING FRONTAL SYSTEM WILL PUSH SOUTHEAST TOWARD THE OHIO
RIVER TONIGHT AND FRIDAY. THE FRONT WILL CONTINUE TO PUSH FARTHER
SOUTH FRIDAY NIGHT INTO SATURDAY AS HIGH PRESSURE AND DRIER AIR
BEGIN TO BUILD INTO THE GREAT LAKES. IN THE MEANTIME...A MOIST
AIRMASS WILL ACCOMPANY THE FRONT WITH THE THREAT OF SHOWERS AND
THUNDERSTORMS...AND LOCALLY HEAVY RAINFALL...EXPECTED THROUGH
FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WILL RELY ON THE RAP AND HRRR MODELS FOR THE NEAR TERM. AS
HELPFUL AS THE MODELS HAVE BEEN IN THE IMMEDIATE NEAR TERM...THE
EVOLUTION OF CONVECTION OVERNIGHT INTO FRIDAY MORNING CONTINUES TO
OSCILLATE WITH EACH SUCCESSIVE RUN...SO WILL DISCUSS THE UNCERTAINTIES
IN THE FORECAST.

EFFECTIVE FRONTAL BOUNDARY MAY HAVE SLID A LITTLE FARTHER SOUTH
THIS EVENING DUE TO RECENT CONVECTION AS SEEN ON MOSAIC RADAR.
THIS MAY PLAY A PART IN WHERE THE BEST COVERAGE OF SHOWERS AND
THUNDERSTORMS WILL OCCUR OVERNIGHT. CONVECTION CURRENTLY OVER THE
REGION HAS SHOWN A DOWNWARD TREND WITH THE DIURNAL CYCLE.
HOWEVER...AN UPTICK IS EXPECTED AGAIN LATER THIS EVENING AND
OVERNIGHT AS AN UPSTREAM MCV OVER SE ILLINOIS TRAVELS EAST THROUGH
THE OHIO VALLEY. ASSOCIATED SUBTLE LOW LEVEL JET/850 MB MOISTURE
TRANSPORT AND A WEAKLY REFLECTED SFC WAVE MAY ALLOW SHOWERS AND
THUNDERSTORMS TO BECOME MORE FOCUSED SOUTH OF THE DAYTON AND
COLUMBUS AREAS...IN OTHER WORDS...ALONG AND SOUTH OF THE OHIO
RIVER BASED ON LATEST MODEL RUNS. BUT GIVEN OSCILLATING SOLUTIONS
FROM RUN TO RUN...AM PERSISTENT AT THIS TIME TO CUT BUT THE FFA FOR
THE DAYTON AND COLUMBUS AREAS. SO WILL LET THIS HOLD AT THIS TIME
BUT MENTION THAT BETTER COVERAGE MAY BE CLOSER TO THE OHIO RIVER.
THE AIRMASS TONIGHT WILL BE VERY MOIST...PWATS IN EXCESS OF 2
INCHES...AND WARM CLOUD DEPTHS WILL BE FAVORABLE FOR
COLLISION/COALESCENCE PROCESSES. SO THE HEAVY RAIN THREAT WILL
CONTINUE...WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR OR
PERHAPS IN SLIGHTLY LESSER TIMES GIVEN FAVORABLE ENVIRONMENT.

LOWS TONIGHT WILL RANGE FROM THE MID 60S FAR NW TO THE LOWER 70S
ALONG AND SOUTH OF THE OHIO RIVER.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
FRONTAL BOUNDARY WILL SLOWLY DROP SOUTHEAST TOWARD THE OHIO RIVER ON
FRIDAY...THEN SOUTH OF THE OHIO RIVER BY SATURDAY MORNING. HAVE
CONTINUED WITH A CHANCE OF SHOWERS AND THUNDERSTORMS...WITH LIKELY
POPS GIVEN TO LOCATIONS ALONG AND SOUTHEAST OF THE FRONT FRIDAY
AFTERNOON DUE TO DIURNAL HEATING AND ANY POSSIBLE DISTURBANCES
ALOFT PASSING BY. AGAIN...THE THREAT OF HEAVY RAIN WILL CONTINUE
AND THIS IS WHY THE 2 SEGMENT OF THE FFA WILL CONTINUE UNTIL 00Z
SATURDAY. INTENSITY AND COVERAGE OF PCPN SHOULD WANE FRIDAY NIGHT
AS THE ATMOSPHERE STABILIZES...AND FRONTAL CONVERGENCE SHIFTS
FARTHER SOUTH. DRIER AIR WILL BEGIN TO BUILD INTO THE NRN ZONES
FRIDAY NIGHT AS HIGH PRESSURE MOVES INTO THE GREAT LAKES REGION.

HIGHS ON FRIDAY WILL BE CLOUD AND PCPN DEPENDENT BUT SHOULD RANGE
FROM THE LOWER TO MID 80S. LOWS FRIDAY NIGHT WILL RANGE FROM THE
LOWER 60S NW TO THE UPPER 60S ALONG AND SOUTH OF THE OHIO RIVER.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
COLD FRONT MAY STILL BE LINGERING IN THE FAR SOUTHERN PART OF THE
FORECAST AREA AT THE BEGINNING OF THE PERIOD BEFORE FINALLY PUSHING
OFF TO THE SOUTH. SO KEPT CHANCE POPS INTO SATURDAY NEAR THIS
BOUNDARY. WENT SLIGHTLY BELOW MOS FOR HIGHS AND THEN LEANED TOWARDS
COOLER NAM GUIDANCE FOR SATURDAY NIGHT LOWS.

HIGH PRESSURE WILL BUILD IN SUNDAY AND MOVE OFF TO THE EAST ON
MONDAY. TEMPERATURES WILL BE NEAR NORMAL DURING THIS TIME FRAME. A
DEVELOPING UPPER TROUGH WILL PUSH A COLD FRONT INTO THE REGION
MONDAY NIGHT INTO TUESDAY. THIS WILL RESULT IN THE NEXT CHANCE OF
SHOWERS AND THUNDERSTORMS. RIDGING WILL RETURN WEDNESDAY AND
THURSDAY AS HIGH PRESSURE SETTLES OVER THE GREAT LAKES BRINGING
ANOTHER COOL AND DRY AIR MASS.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
WIND SHIFT HAS REACHED THROUGH KDAY AND APPEARS TO BE NEARING KCMH
AT TAF ISSUANCE TIME. SHOWERS AND ISOLD THUNDERSTORMS ARE WANING
IN STRENGTH BUT STILL COVER A GOOD BIT OF REAL ESTATE OVER SRN
OHIO THIS EVENING. IN THE SAME BREATH...KILN AND CENTRAL OHIO ARE
THE ONLY STATIONS THAT I AM KEEPING ANY ONGOING SHOWERS/TS AND
EXPECT KCMH/KLCK TO BE DONE IN THE NEXT HOUR OR TWO AS THE FRONT
MOVES EAST-SOUTHEAST.

UPSTREAM COMPLEX OVER SRN ILL APPEARS TO BE HANDLED FAIRLY WELL BY
THE 18Z NAM12. AFTER THESE STORMS AFFECT SW OHIO EARLY IN THE DAY
TOMORROW...THE FRONT WILL BE THROUGH MUCH OF THE CWA AND TAF
SITES...AND COULD SUPPORT MORE STORMS SOUTHEAST OF THE I-71
CORRIDOR IN THE LATE MORNING AND AFTERNOON. THIS IS SUPPORTED BY
BOTH THE GFS AND EUROPEAN WHICH HAVE LITTLE IF ANY PRECIP AT THE
TAFS IN THE 12Z-0Z TIME FRAME.

SOME IFR CLOUDS/VSBYS ARE EXPECTED TOWARDS DAYBREAK AT KDAY AND
KCMH/KLCK.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ042>046-
     051>056-060>065-070>072.
     FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR OHZ073-074-
     077>082-088.
KY...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ050-058-059-
     066-073-074.
     FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR INZ075-080.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...
AVIATION...FRANKS/SITES
Hazardous weather outlook, Aug 8, 7:35 PM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
735 PM EDT THU AUG 8 2013

INZ050-058-059-066-073-074-OHZ042>046-051>056-060>065-070>072-090900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
BUTLER-WARREN-CLINTON-
735 PM EDT THU AUG 8 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN WILMINGTON.

OHZ026-034-035-090900-
HARDIN-MERCER-AUGLAIZE-
735 PM EDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ075-080-KYZ089>100-OHZ073-074-077>082-088-090900-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
735 PM EDT THU AUG 8 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN WILMINGTON.

In the hours before

Local storm report, Aug 8, 4:43 PM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     FLOOD            3 NNE PLAIN CITY        40.14N 83.25W
08/08/2013                   UNION              OH   TRAINED SPOTTER

            HIGH WATER REPORTERD OVER U.S. 42 NEAR ARNOLD.

&&

SFH
Local storm report, Aug 8, 5:24 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
524 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HEAVY RAIN       1 SW AURORA             39.06N 84.92W
08/08/2013  M1.03 INCH       DEARBORN           IN   PUBLIC

            FELL IN 30 MINUTES

&&

SNYDER
Special weather statement, Aug 8, 5:50 PM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT THU AUG 8 2013

OHZ053-060>062-070-071-082230-
BUTLER OH-CLARK OH-GREENE OH-MONTGOMERY OH-PREBLE OH-WARREN OH-
550 PM EDT THU AUG 8 2013

...A LINE OF RAPIDLY DEVELOPING THUNDERSTORMS WILL AFFECT NORTHERN
WARREN...SOUTHEASTERN PREBLE...SOUTHEASTERN MONTGOMERY...GREENE...
CLARK AND NORTHEASTERN BUTLER COUNTIES THROUGH 630 PM EDT...

AT 548 PM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING
FROM SNYDERVILLE TO DREXEL TO COLLINSVILLE...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
TORRENTIAL RAINFALL RATES...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WRIGHT-PATTERSON AFB...
FAIRBORN...SPRINGFIELD...KETTERING...BEAVERCREEK...FRANKLIN...
SPRINGBORO...MONROE...XENIA...GERMANTOWN... AND OAKWOOD.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

USE EXTREME CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THESE
POTENTIALLY DANGEROUS STORMS. CONSIDER DELAYING TRAVEL UNTIL THEY
PASS YOUR LOCATION.

LAT...LON 3974 8440 3989 8412 3988 8406 3992 8405
      3999 8392 3991 8355 3977 8359 3977 8364
      3974 8365 3957 8395 3957 8397 3955 8398
      3934 8429 3954 8471
Local storm report, Aug 8, 6:45 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLOOD            4 E LEBANON             39.44N 84.13W
08/08/2013                   WARREN             OH   NWS EMPLOYEE

            2-3 INCHES OF WATER OVER ROADS IN SEVERAL SPOTS - MAINLY
            DUE TO DITCHES OVERFLOWING IN LOW SPOTS

&&

SNYDER
Local storm report, Aug 8, 8:35 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
835 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HEAVY RAIN       MIAMISBURG              39.64N 84.27W
08/08/2013  M1.12 INCH       MONTGOMERY         OH   TRAINED SPOTTER

&&

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 10:27 PM EDTAreal Flood AdvisoryILNDearborn, Ohio, Ripley, Switzerland3 hr
Aug 8, 11:19 PM EDTAreal Flood AdvisoryILNOhio, Switzerland3 hr

Nearby

Flash Flood Warnings in Indiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.